Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

i have a problem of Labial swelling, please suggest me

I am a 66 year old white female, divorced, 2 children, significant other for 2 years. Recently about a week after intercourse my labial area formed swollen puffs of tissue accompanied by a raw feeling. No redness, no discharge. I have applied hydrocortisone 1% cream with significant relief, but wanted to get a professional opinion on this condition. Thank you in advance.
Asked On : Fri, 30 Apr 2010
Answers:  2 Views:  459
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

The swelling in the labia could be due to an infection or a contact dermatitis like presentation. Hydrocortisone is helpful for reducing inflammation in the area.

Answered: Wed, 26 May 2010
I find this answer helpful

1 Doctor agrees with this answer

Infertility Specialist Dr. Vasundara Kunal's  Response
Swelling in the labia could be due to infection,folliculitis (infection of hair follicles),need to see it to comment exactly.anyway,since you r 66yrs old check if you r a diabetic and get papsmear done if you havenot done all these years.though long term use of hydrocortisone cream is not recommended.if the swelling is painful you can have a sitz bath i.e.sit in a tub of luke warm water to which an antiseptic solutuin like betadine 5ml may be added.keep your private area dry always.
Answered: Fri, 22 Jul 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor